FILOMAT, vol.35, no.7, pp.2231-2243, 2021 (SCI-Expanded)
Article / Article
Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
calculus, non-Newtonian complex number, bicomplex number, Holder's inequlity, Minkowski's inequality, quasi-Banach algebra
Ondokuz Mayıs University Affiliated:
In this paper, we construct the quasi-Banach algebra BC (N) of non-Newtonian bicomplex numbers and we generalize some topological concepts and inequalities as Schwarz's, Holder's and Minkowski's in the set of bicomplex numbers in the sense of non-Newtonian calculus.